Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 187, NWS Tulsa, OK

June 17, 2013Osage County, Pawnee County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 17, 2013, 2:43 AM CDT for Osage County, Pawnee County, Washington County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2013, 2:43 AM CDT (07:43 UTC)
Expired
Jun 17, 2013, 3:45 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 7.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1392 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WUUS54 KTSA 170743
SVRTSA
OKC113-117-147-170845-
/O.NEW.KTSA.SV.W.0187.130617T0743Z-130617T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 345 AM CDT

* AT 239 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 20 MILES NORTHWEST OF BIGHEART TO 7 MILES WEST OF
  SUNSET LAKE TO 4 MILES SOUTH OF MARAMEC...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PAWHUSKA...HALLETT...JENNINGS...SUNSET LAKE...BIGHEART...
  CLEVELAND...WYNONA...HOMINY...TERLTON...OSAGE HILLS STATE PARK...
  OSAGE...OKESA...BARNSDALL...WESTPORT...HULAH...BARTLESVILLE
  MUNICIPAL AIRPORT...WALNUT CREEK STATE PARK...BARTLESVILLE...
  DEWEY...COPAN...AVANT...OCHELATA...RAMONA AND SKIATOOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9589 3673 9586 3642 9595 3642 9600
      3627 9600 3617 9603 3617 9677 3679 9644
      3700 9647
TIME...MOT...LOC 0743Z 272DEG 28KT 3712 9635 3679 9632
          3618 9664

$$
2 follow-up statements
912 
WWUS54 KTSA 170821
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT MON JUN 17 2013

OKC113-117-147-170845-
/O.CON.KTSA.SV.W.0187.000000T0000Z-130617T0845Z/
OSAGE OK-PAWNEE OK-WASHINGTON OK-
321 AM CDT MON JUN 17 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
WASHINGTON...PAWNEE AND EASTERN OSAGE COUNTIES...

AT 319 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF HULAH TO DEWEY TO WESTPORT...MOVING
EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COPAN...
AVANT...OCHELATA...RAMONA AND SKIATOOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3674 9625 3700 9624 3700 9589 3673 9586
      3642 9595 3642 9600 3627 9600 3617 9603
      3617 9654
TIME...MOT...LOC 0822Z 272DEG 28KT 3711 9597 3678 9594
          3617 9626

$$
967 
WWUS54 KTSA 170838
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT MON JUN 17 2013

OKC113-117-147-170846-
/O.EXP.KTSA.SV.W.0187.000000T0000Z-130617T0845Z/
OSAGE OK-PAWNEE OK-WASHINGTON OK-
338 AM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...PAWNEE AND
EASTERN OSAGE COUNTIES EXPIRES AT 345 AM CDT...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3674 9625 3700 9624 3700 9589 3673 9586
      3642 9595 3642 9600 3627 9600 3617 9603
      3617 9654
TIME...MOT...LOC 0836Z 272DEG 28KT 3710 9583 3677 9580
          3617 9613

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:01 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 17, 12:01 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT MON JUN 17 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES AS
A THUNDERSTORM COMPLEX APPROACHES THE REGION OVERNIGHT.
THUNDERSTORMS WITH BRIEF STRONG AND GUSTY WINDS ALONG WITH MVFR
CEILINGS AND/OR VISIBILITIES WILL BE POSSIBLE AT ALL TAF SITES AS THE
SYSTEM MOVES THROUGH. SCATTERED PRECIPITATION WITH EMBEDDED THUNDERSTORMS
WILL LIKELY LINGER THROUGH MUCH OF THE MORNING. CONDITIONS WILL
GRADUALLY IMPROVE DURING THE DAY MONDAY INTO MONDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 617 PM CDT SUN JUN 16 2013/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR
THE NEXT COUPLE OF HOURS UNTIL THE LOSS OF DAYTIME HEATING. IT
CURRENTLY APPEARS THAT STORMS WILL NOT DIRECTLY AFFECT ANY TAF
SITES... SO WILL HAVE ONLY VCTS IN TAFS. OTHERWISE... VFR
CONDITIONS WILL PREVAIL AT ALL SITES OVERNIGHT. BETTER CHANCES FOR
THUNDERSTORMS WILL OCCUR LATER IN THE FORECAST AS A THUNDERSTORM
COMPLEX MOVES ACROSS THE REGION EARLY MONDAY MORNING. TEMPO
GROUPS IN ALL TAFS FRAME THIS POTENTIAL ACTIVITY.

PREV DISCUSSION... /ISSUED 247 PM CDT SUN JUN 16 2013/

DISCUSSION...

ISOLATED TO SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS BEGINNING
TO DEVELOP ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...AND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON
AND INTO EARLY EVENING...WITH COVERAGE DECREASING WITH THE LOSS OF
DAYTIME HEATING. ISOLATED SEVERE WIND GUSTS AND HAIL COULD OCCUR
WITH THE STRONGEST STORMS...BUT WITH WEAK WIND SHEAR
PRESENT...THERE SHOULD NOT BE A LOT OF ORGANIZED SEVERE WEATHER.

LATE TONIGHT AND EARLY TOMORROW MORNING...ONE OR MORE STORM
COMPLEXES SHOULD DEVELOP ACROSS KANSAS AND MOVE TO THE SOUTH AND
SOUTHEAST ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. THE BIGGEST SEVERE THREAT WILL BE DAMAGING WINDS...WITH
MARGINALLY SEVERE HAIL...HEAVY RAIN AND LOCALIZED FLOODING ALSO
LIKELY.

THE SEVERE STORM THREAT WILL CONTINUE INTO MONDAY
AFTERNOON...ESPECIALLY ACROSS AREAS TO THE SOUTH OF ANY OUTFLOW
BOUNDARIES REMAINING FROM THE MORNING STORMS. PLENTY OF
INSTABILITY AND INCREASED WIND SHEAR DURING THE AFTERNOON WILL
KEEP A THREAT OF LARGE HAIL AND WINDS WITH ANY AFTERNOON/EVENING
STORMS.

COOLER TEMPERATURES AND LOW STORM CHANCES WILL REMAIN ACROSS THE
AREA THROUGH THE MIDDLE OF THIS WEEK. THE RIDGE WILL STRENGTHEN
ACROSS THE REGION TOWARD THE END OF THE WEEK AND INTO THE
WEEKEND...BRINGING BACK THE HOT AND DRY WEATHER.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Jun 16, 11:50 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT SUN JUN 16 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171500-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1150 PM CDT SUN JUN 16 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 100 AM.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 100 AM.

DISCUSSION...
A LARGE AND SEVERE SQUALL LINE OF THUNDERSTORMS CURRENTLY MOVING
INTO NORTHWEST OKLAHOMA WILL SWEEP THROUGH EASTERN OKLAHOMA AND INTO
NORTHWEST ARKANSAS OVERNIGHT.  DAMAGING WINDS WILL BE THE PRIMARY
THREAT ALONG WITH MARGINALLY SEVERE HAIL...ESPECIALLY ALONG AND
NORTHWEST OF A MIAMI...TULSA...HUGO LINE WHERE THE HIGHEST
INSTABILITY REMAINS. THE THUNDERSTORM LINE MAY WEAKEN SOMEWHAT AS
STORMS MOVE INTO EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS LATE
TONIGHT...HOWEVER AT LEAST A LIMITED THREAT FOR DAMAGING WINDS WILL
REMAIN.

IN ADDITION...A FEW STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD
OF THE MAIN LINE.  VERY HEAVY RAINFALL WILL BE LIKELY WITH ALL
THUNDERSTORM ACTIVITY OVERNIGHT. ANY AREAS WHERE STORMS MOVE OVER
THE SAME LOCATIONS WILL HAVE AN ENHANCED FLOODING THREAT...
ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN SIGNIFICANT RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY BE ONGOING IN THE
MORNING. AN OUTFLOW REINFORCED EAST-WEST ORIENTED FRONTAL
BOUNDARY WILL LIKELY BE LAID OUT OVER OKLAHOMA AND ARKANSAS ON
MONDAY AFTERNOON. ALONG AND SOUTH OF THE BOUNDARY...THE ATMOSPHERE
WILL BE VERY UNSTABLE...AND COMBINE THIS WITH INCREASING
NORTHWESTERLY DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE STORMS
INCREASES. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. IF A DISCRETE SUPERCELL CAN DEVELOP...THEN AN ISOLATED
TORNADO IS POSSIBLE AS WELL.

THE STALLED FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR
THUNDERSTORM ACTIVITY THROUGH WEDNESDAY.

RIDGING WILL BUILD OVER THE REGION ALOFT...AND THIS WILL PUT AN
END TO THUNDERSTORM CHANCES FOR THE END OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 16, 8:45 PM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SUN JUN 16 2013

OKZ049-073-170245-
PITTSBURG OK-PUSHMATAHA OK-
845 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG AND NORTHWESTERN PUSHMATAHA

AT 845 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PITTSBURG
COUNTY...MOVING EAST AT 10 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3452 9568 3459 9568 3459 9588 3467 9584
      3468 9551 3468 9549 3448 9554
TIME...MOT...LOC 0145Z 277DEG 9KT 3462 9580
Special weather statement, Jun 16, 8:48 PM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT SUN JUN 16 2013

OKZ053-170230-
CHOCTAW OK-
848 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 849 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF RAYMOND GARY STATE PARK TO 3 MILES
SOUTH OF SPEER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...HUGO...GOODLAND...SAWYER...FORT
TOWSON...SWINK...MESSER...KENT...HUSKEY...FALLON...SPEER...APPLE...
HUGO LAKE STATE PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3397 9557 3415 9573 3415 9515 3394 9515
      3393 9517 3395 9522 3393 9524 3390 9525
TIME...MOT...LOC 0149Z 303DEG 11KT 3399 9522 3406 9553
Local storm report, Jun 16, 9:01 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     TALIHINA                34.75N 95.05W
06/16/2013                   LE FLORE           OK   EMERGENCY MNGR

            TREE LIMBS UP TO 6 INCHES IN DIAMETER DOWN. ENTIRE TOWN
            HAS LOST POWER.

&&

BAS
Special weather statement, Jun 16, 9:06 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT SUN JUN 16 2013

OKZ049-170300-
PUSHMATAHA OK-
906 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     PUSHMATAHA

AT 906 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES EAST OF NASHOBA TO 3 MILES SOUTHWEST OF
NASHOBA TO 4 MILES WEST OF EUBANKS...MOVING SOUTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...SOBOL...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...OLETA...EUBANKS...DUNBAR AND CLAYTON LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3417 9554 3448 9579 3450 9579 3454 9533
      3466 9504 3453 9494 3450 9494 3450 9504
      3424 9504 3424 9505 3424 9514 3415 9515
TIME...MOT...LOC 0206Z 314DEG 25KT 3454 9494 3443 9522
          3442 9563
Special weather statement, Jun 16, 10:17 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT SUN JUN 16 2013

OKZ049-053-170415-
CHOCTAW OK-PUSHMATAHA OK-
1017 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 1017 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF KENT TO 2 MILES SOUTHWEST OF
CORINNE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...FORT TOWSON...SWINK...UNGER...SOPER...MESSER...KENT...
SOBOL...HUSKEY...FALLON...SPEER...APPLE...CORINNE...DELA...RATTAN...
HUGO LAKE STATE PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3395 9579 3416 9589 3416 9579 3425 9578
      3418 9515 3394 9515 3393 9517 3395 9522
      3392 9525
TIME...MOT...LOC 0317Z 293DEG 21KT 3421 9572 3416 9531
Local storm report, Jun 17, 2:18 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
218 AM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     HAIL             BURBANK                 36.69N 96.73W
06/17/2013  E1.00 INCH       OSAGE              OK   PUBLIC

            40 TO 50 MPH WIND ALSO REPORTED.

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:03 PM CDTSpecial Weather StatementTSAOsage42 min
Jun 16, 7:19 PM CDTSpecial Weather StatementTSAChoctaw41 min
Jun 16, 7:44 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg46 min
Jun 16, 7:56 PM CDTSpecial Weather StatementTSAChoctaw34 min
Jun 16, 8:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore50 min
Jun 16, 8:15 PM CDTFlash Flood WarningTSALeFlore6 hr
Jun 16, 8:45 PM CDTSpecial Weather StatementTSAPushmataha60 min
Jun 16, 8:48 PM CDTSpecial Weather StatementTSAChoctaw42 min
Jun 16, 8:50 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha40 min
Jun 16, 8:56 PM CDTSevere Thunderstorm WarningTSAChoctaw34 min
Jun 16, 9:06 PM CDTSpecial Weather StatementTSAPushmataha54 min
Jun 16, 9:25 PM CDTSevere Thunderstorm WarningTSAChoctaw50 min
Jun 16, 10:17 PM CDTSpecial Weather StatementTSAChoctaw58 min
Jun 17, 1:41 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee64 min
Jun 17, 3:55 AM CDTSpecial Weather StatementTSACreek, Nowata, Okfuskee, Okmulgee, Rogers, Tulsa35 min
Jun 17, 4:06 AM CDTSpecial Weather StatementTSAAdair24 min
Jun 17, 4:07 AM CDTSpecial Weather StatementTSACraig38 min
Jun 17, 4:12 AM CDTSpecial Weather StatementTSAMcIntosh, Mayes, Okfuskee, Okmulgee, Wagoner33 min
Jun 17, 4:44 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Pittsburg46 min
Jun 17, 5:27 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg48 min
Jun 17, 5:34 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee56 min
Jun 17, 6:19 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah26 min
Jun 17, 6:43 AM CDTSpecial Weather StatementTSAChoctaw, LeFlore, Pushmataha47 min
Jun 17, 7:13 AM CDTAreal Flood AdvisoryTSAAdair3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.